# SDR 72300250

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Engine: Pwa JT8D9A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Valve
- Part number: 320115
- Condition: Failed
- Location: Fuel Heat
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

NR 2 ENGINE OIL TEMPERATURE IN HIGH RANGE FOR 15 MINUTES WITH NR 2 FUEL HEAT VALVE ALREADY DEFERRED.  ABNORMAL PROCEDURE GUIDELINES IN AOM REQUIRED PRECAUTIONARY ENGINE SHUT DOWN.  AIRCRAFT RETURNED TO TUS.
